# SDR DALA2016122109989

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CABIN RT SEAT TRACK STA 356-456 BL 22R CORRODED AND GOUGED METAL. MARKED. RT INBD SEAT TRACK GOUGED AND CORRODED BLENDED TRACK AT STA 356-395 ORG THICKNESS .100 REMOVED .027 ALLOWED .040, BLENDED STA 405-456 ORG THICKNESS .100 REMOVED .025 ALLOWED .040 BLEND FOUND TO BE WITHIN LIMITS IAW B717 SRM 51-30-07. BLEND AT STA 400 FOUND TO BE OUT OF LIMITS ORG THICKNESS 11.5 REMOVED .027 ALLOWED .020 REPAIR OUT OF LIMITS AREA IAW SRM 53-20-52 REPAIR 1 (FIG 201).
